MathSciNet Relay Station
MathSciNet bibliographic data
MR2145764 35Q53 (35B40 76B15)
Zhang, Yi; Lin, Qun; Lai, Shaoyong Long-time asymptotic for the damped Boussinesq equation in a circle. J. Partial Differential Equations 18 (2005), no. 2, 97–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement